# SDR P5CA2020070900263

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,458 hours, 22,022 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOPERATIVE.   REMOVED AND REPLACED THE WATER EXTRACTOR IAW AMM 21-51-04. LEAK CHECK OK.
